# SDR CALA2022120203264

- Difficulty date: December 2, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 72,826 hours, 24,636 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*EMERGENCY*TE FLAP ASSYM 2 DEGREES LOCKED. CK''D NORMAL. CK''D SYNCHRO INPUTS (AMM 27-59-00-730-801), TEST IAW AMM 27-59-00-730-801. OPS CHECK GOOD. VERIFIED #3 SKEW SENSOR READING LOW.  REPLACED LH INBD FLAP OTBD SENSOR IAW AMM 27-59-01-000-803 AND 27-59-01-400-803.  PERFORMED FUNCTION UNLOCKED TO UPDATE. FSEU SHOWED FLAP 3 SKEW, 27-53252. T/S IAW FIM 27-59 TASK 803. CLEANED CONNECTORS ON FLAP 3 & 6 SKEW SENSORS AND LT FLAP POS TRANSMITTER. NO HELP. VERIFIED FLAP NOT SKEWED. CHECKED SKEW SENSOR ADJUSTMENT IAW AMM 27-59-00-820-801. #3 & #6 SKEW CONTROL RODS.  REPLACED LH INBOARD FLAP OUTBOARD SENSOR. OPS CK GOOD.
